Suffer from severe abdominal pain, nausea. Normal liver test and ECG. Due to appendix infection?
My daughter (age 17) had severe abdominal pain for the second time in three weeks on Saturday. Each time the pain has only lasted around an hour or so. However, this time she fainted having been nauseous beforehand. We took her to A&E on the advice of the out of hours GP. They did bloods, ECG and liver tests and found nothing. Could this be a grumbling appendix and if so, what should we do next?
Hi ! It would have been helpful if you would have mentioned the area of the abdomen where she gets pain. Anyways, pain must be of severe intensity to cause nausea and fainting. Usually colicky type of pain cause this and one of the common colicky pain which can be thought of is Ureteric colic. Appendix pain could also be bad sometimes, but it may not be that severe enough to cause fainting attack. The second common colicky pain of this severity could be a gall stone/CBD stone colic. The liver tests in this case may be normal in initial stages. As it is a recurring in nature, I would suggest you to consult your family physician who may advise your daughter for an abdominal ultrasound for more clarity of the intra abdominal pathology. Wishing your daughter an early recovery. Thanks.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, over the past four weeks I have been suffering right abdomen pain. It started off on the lower part of the right abdomen. Have been tested for hernia and also a infection in the appendix , they both came back negative. I was then requested to take time off from physical activities - as I am a very active person. This was for a strained or tear muscle. I took nearly three weeks off. Over the past three weeks I have been suffering upper right abdomen pain as also as the lower right abdomen pain. I feel that the upper right abdomen pain gets worst immediately after eating food.
Hi, I have been on the depo shot for about 6 months now and I have been on it multiple times, even up to a year. I have never bleed while on the shot ever. It usually takes me about 4 months to start getting my periods again. My depo shot is supposed to be due late March but lately after drinking I have a light pink spotting, but besides that, it has been old blood for a week now. I have had severe abdominal pain after eating, as well as nausea. I took a pregnancy test and it came out negative. My boyfriend and I do not use protection as we are not worried about having kids, actually hopeful. I was just curious what this means. Like I said, it isn t normal for me to bleed on the depo. Should I go see a doctor?
A week ago saturday I suddenly got severe abdominal and lower back pain. I went to the ER. They ran blood test for appendix, liver, white blood count, kidney, etc. they did a urine test for ectopic pregnancy (I ve had and IUD for 2 years) and pelvic exam. They found nothing but the pain never went away so i went to my doctor on wednesday and he did a blood test for pregnancy because I asked and I had a colonoscopy on friday. Everything came back normal. Today i was playing with my kids on the slip n slide. I was very careful and slow when i went. (I had a weird feeling not to go like normal and my husband said also that I did it with alot of ease no way pulling a muscle) My stomach hit the ground I had very severe pain in my lower right abdominal I was on the ground and couldn t move for about 15 min, I finally was able to kinda crawl around if I didn t use any of the muscles and now 4 hours after this happend the pain is still there not severe, but mild, unless I laugh, caugh, strech (too far??), etc. The pain streches around just my right side to my middle back. I am so frustrated with this crap and just want an answer! Please help me!
My 98 year old mother was diagnosed with mitral valve regurgitation. She was placed on lasix and after 4 weeks became dehydrated as evidenced by an unexplained rash and itchiness on scalp and chest. Went to a dermatologist and the physician did not find any bug source, being that my mother resides in a nursing home. My mother s BUN rate was 90 but after being hospitalized for the past 2 days and hydrated with an IV is lowering now to 50. Her creatine level is normal as well as her glucose leves. Blood pressure is normal -146/72. They discovered a UTI for which the doctors are administering rocephin until they specify the exact bacterium. Results should be back today. She is on Celexa for mood elevation - which is questionable as to its efficacy (40mg daily for the past 2 years). A catscan yesterday revealed an enlarged liver which is pressing on the pancreas. They want to do an ercp scope to rule out gall stones - which she has no history of - what other tests should we run.
For the past week and a half now I ve been experiencing a growing level of nausea. Shortly after eating it is the worst, but then the nausea generally subsides about 30 minutes to an hour after. It doesn t matter what food type, it s anything I eat. At first when I started having this problem I figured I was getting sick. But I have no other symptoms. No sore throat, coughing, sneezing, or anything like that. I have acid reflux disease, but keep it under control with medication. I ve never had this problem before, and don t understand what it could be. It s really annoying because I have to force myself to eat now, and I ve lost my appetite for almost all foods because I know how I ll feel after eating. It s really stressing me out, and I know I would have to go to a doctor to get a 100% answer, but I can t afford it. I don t eat a lot of junk food, and have actually started eating a lot healthier because I figured it would combat the problem, but it s not doing much. I ve been drinking a lot of fluids also to try and help. When I do drink fluids I don t get nauseas, only when I eat solid food. A couple of months ago I had an ultra sound for gall stones for a completely unrelated problem but there weren t any. Any idea what this might be?
hi i about a month ago tool a detox tablet. i ordered it online and immediatly went to the hospital with heart rcing and high blood pressure. docs told me it was an over dose. now theyve put me on this 40mg heart blocker tablet which made me feel like i couldnt breath. now i have to halve the tablet. i keep getting random heart rate attcks with this weird sensation in my chest and head. im starting to get lots of pain in my chest. all bloods nowmal. x-ray normal. ultrasound normal. (fcheckd for gall stones and my appendix what could still be triggering this? when i was little i was born with a murmur and hole in my heart but docs said back then it was fine no re tetsts.
I am 51 years old male. one year back one day I suffered at my work place a moment of giddiness with a little loss of memory like forgetting the day and it s date and computer password etc. After 15 minutes of taking an antacid it came to normal. After that through investigations I was diagnosed with gall stone and spondilytes. I took medicines but not of much help. Now I feel pain in the neck muscles and with a little giddiness. Is it really a mere spondilytes or any thing related to nerve or brain ?
Two days ago I had stomach pain (approaching severe) after eating fresh spinach sautéed with garlic in olive oil and butter and stopped eating for about 18 hours. Had a normal bowel movement. Felt better so yesterday started eating white toast,...
I need an opinion... I just had a Cat Scan where they found 3 small hernias in my upper stomach + several small gall stones in my gall bladder .. I have no discomfort, pain or symptons whatsoever from any of these two issues, but the surgeon...